MathSciNet Relay Station
MathSciNet bibliographic data
MR2548701 34B18 (34A08 34B27)
Xu, Xiaojie; Jiang, Daqing; Yuan, Chengjun Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation. Nonlinear Anal. 71 (2009), no. 10, 4676–4688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 03:02:08 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=2225aee629f10d8416d7708f68fc3d61; path=/; expires=Tue, 10-Jun-2031 03:02:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=92 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57a Wr6<ũ:Yv2B.NBvud[`ued(t7\b2SX|;:'.nOKH]&apCHҟ}J/FG! T5[KH{ʫNY:N8{w'p\r cmpq׭[Q.EuSc\m2!'pfw"f`5ˍZD(Fh WxyQ)]z=[.ѥOաEpn*ŇI1Qj̕w$H\%aH RNYMA BWC猿%kiLuIR/$ \LR%ǎ5qЌBqGE&̪--DEt΋aZh<8quHYfAȖYPDeWp ֫+U|xFb ®񻯯+ZO= ʂA /oF^x8noF խ~YOOѷ KID$6ME sC$xAGpV W;PiZ7[dqdt 70 dvIQwS#\%EDIZOXd̰HKjj4/ ݫ@g1n+1 3S E)#7J؇q럿nElc@13X#DujLr6C`eˍMO(`Y0Φi+~,cJz(&;=-::;x 'x(xUn}nZEvze 3-Ts+ a Hig2&5%[Gjpeyţ}:!2R-@!Bm# {f/Ɗuwb8ːG1Xpx|@s5Lf1c=4e!]ZMl뷇9|*|x5K֡2X]= W1v88Ye݌Fvns? g҄4EahT䯽)iOR硆Y𔞱xO`q@slnc(>'  a x@ 0